# SDR DALA1033829853

- Difficulty date: October 20, 2010
- Submitted: November 27, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND RIGHT WING FLAP IN SIDE ACCESS HOLE I/B SIDE OF NR 4 FLAP HINGE SUPPORT ANGLE IS CRACKED 2 EA PLACES AT UPPER ATTACH BOLTS.  REMOVED AND INSTALLED NEW FORMER IAW DC-9 SRM 51-30-02.
